Weakly Ample Kähler Manifolds and Euler Number.
Mathematische Annalen, Tome 224 (1976), pp. 269-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162914,
author = {Brian Smyth},
title = {Weakly {Ample} {K\"ahler} {Manifolds} and {Euler} {Number.}},
journal = {Mathematische Annalen},
pages = {269--280},
year = {1976},
volume = {224},
zbl = {0354.32009},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162914/}
}
Brian Smyth. Weakly Ample Kähler Manifolds and Euler Number.. Mathematische Annalen, Tome 224 (1976), pp. 269-280. http://geodesic.mathdoc.fr/item/MAN_1976__224_162914/